# SDR COMA9760065

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unlock Warn
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE THRUST REVERSER UNLOCKED WARNING ON AFTER TAKEOFF.  FOUND TO BE A FALSE INDICATION ONLY.  THRUST REVERSE SECURED AND PLACED ON DEFERRED MAINTENANCE LIST.
